# SDR ABXA9701409

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Lock
- Part number: 4653608
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S CLEARVIEW WINDOW WOULD NOT OPEN.  CAPTAIN'S CLEARVIEW WINDOW WOULD NOT OPEN FULLY.  ADJUSTED UPPER LOCK ON THE FIRST OFFICER'S CLEARVIEW WINDOW.  RESECURED TRIM ON CAPTAIN'S CLEARVIEW WINDOW.
